# SDR DALA2019070504042

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: RUSTED BEARING ON RUDDER DRIVE SECTOR AT AFT ACCESORIES COMPARTMENT IN REF 2720-2003. RUDDER DRIVE SECTOR AT AFT ACCESSORIES COMPARTMENT WAS REPLACED PER AMM 27-21-02. AND RUDDER CONTROL CABLES SYSTEM WAS ADJUSTED UNDER 2720-2004 JOB#001-0259 STEP 15. (LP1154117)
